# SDR SWIA201335354

- Difficulty date: November 10, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM FS 349.00 AT PAX DOOR HAS CORROSION ON UNDERSIDE & CORRODED FASTENERS.  C-CHECK REPAIRED CABIN FLOOR SUPPORT BEAM AT FS 349 LBL 40.00 IAW STS EA.
